RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 4, Pages 792–808 (Mi smj2785)  

This article is cited in 4 scientific papers (total in 4 papers)

Holomorphic extension of functions along finite families of complex straight lines in an $n$-circular domain

A. M. Kytmanova, S. G. Myslivets

a Siberian Federal University, Institute of Mathematics, Krasnoyarsk, Russia

Abstract: We consider the continuous functions on the boundary of a bounded $n$-circular domain $D$ in $\mathbb C^n$, $n>1$, which admit one-dimensional holomorphic extension along a family of complex straight lines passing through finitely many points of $D$. The question is addressed of the existence of a holomorphic extension of these functions to $D$.

Keywords: holomorphic extension, $n$-circular domains, Szegö integral representation.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00544
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
НШ-9149.2016.1
The authors were supported by the Russian Foundation for Basic Research (Grant 14-01-00544), the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh-9149.2016.1), and the Government of the Russian Federation for the State Maintenance Program for the Leading Scientific Schools at Siberian Federal University (Grant 14.Y26.31.0006).


DOI: https://doi.org/10.17377/smzh.2016.57.406

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:4, 618–631

Bibliographic databases:

UDC: 517.55
Received: 18.09.2015

Citation: A. M. Kytmanov, S. G. Myslivets, “Holomorphic extension of functions along finite families of complex straight lines in an $n$-circular domain”, Sibirsk. Mat. Zh., 57:4 (2016), 792–808; Siberian Math. J., 57:4 (2016), 618–631

Citation in format AMSBIB
\Bibitem{KytMys16}
\by A.~M.~Kytmanov, S.~G.~Myslivets
\paper Holomorphic extension of functions along finite families of complex straight lines in an $n$-circular domain
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 4
\pages 792--808
\mathnet{http://mi.mathnet.ru/smj2785}
\crossref{https://doi.org/10.17377/smzh.2016.57.406}
\elib{https://elibrary.ru/item.asp?id=27380077}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 4
\pages 618--631
\crossref{https://doi.org/10.1134/S0037446616040066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382146900006}
\elib{https://elibrary.ru/item.asp?id=27141332}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983651734}


Linking options:
  • http://mi.mathnet.ru/eng/smj2785
  • http://mi.mathnet.ru/eng/smj/v57/i4/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander M. Kytmanov, Simona G. Myslivets, “Multidimensional boundary analog of the Hartogs theorem in circular domains”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 79–90  mathnet  crossref
    2. Bayram P. Otemuratov, “On holomorphic continuation of integrable functions along finite families of complex lines in an $n$-circular domain”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 91–96  mathnet  crossref
    3. Simona G. Myslivets, “Functions with the one-dimensional holomorphic extension property”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 439–443  mathnet  crossref
    4. A. M. Kytmanov, S. G. Myslivets, “On functions with one-dimensional holomorphic extension property in circular domains”, Math. Nachr., 292:6 (2019), 1321–1332  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:134
    Full text:46
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021